Alopecia Causes

Alopecia is considered an autoimmune disorder, and it is usually caused due to stress. There is increased hair loss in small round patches. Corticosteroids and anti-inflammatory drugs help to reduce the problem.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What happens if a male has low testosterone levels?

Query: Hello doctor, A 28-years-old male is having excessive precum, bladder discharge, and inconsistent sleep for six years. He do not experience any nightfall and do not have facial and chest hair. His testosterone level is around 4. Kindly help.  Read Full »


Dr. Samer Samer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Your statement and the report of your hormonal test show low serum testosterone of 4, while the normal range is 8-12 g/dL. It seems to be an issue of hormones since puberty. It requires a complete examination of genitalia and laboratory investigations. On examina...  Read Full »

Is Effexor the reason for my low sexual drive?

Query: Hello doctor, Six years back, I was diagnosed with serotonin syndrome from an MDMA overdose. The very next year, my mother passed away. I was not myself; I took steroids. I felt confident towards the end of the cycle. I cry for no reason. Three years back, I had LSD-induced psychosis. For almost tw...  Read Full »


Dr. Padmapriya Chandran

Answer: Hi, Welcome to icliniq.com. Your past recurring episodes of depression say that you have to be on a mood stabilizer and antidepressants. Feeling high can be the other side of your polarity. Since you do not have any mood symptoms at present, I advise you to continue the medications prescribed, as ...  Read Full »

What can be done for acne in chest and head?

Query: Hello doctor, I have acne in chest and head a lot and it is getting worse. Kindly advise.  Read Full »


Dr. Sneha Mariam Varghese

Answer: Hello, Welcome to icliniq.com. Hope you are having a nice day. 1. I have seen your attached photo and understand that you are having alopecia which is loss of hair in patches (attachment removed to protect patinet identity), which can be scarred alopecia (causing permeant destruction of the hair...  Read Full »

Will combined oral contraceptive pills help treat acne and female pattern hair loss?

Query: Hello doctor, I am a 38 year old female, and I am currently taking Tetracycline tablets 500 mg, twice a day for my adult acne. I have been taking them since last year. Previous to this, and sometimes still, I use Duac 10 mg or 50 mg topically. I used this on my back and face for about a year before ...  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. You have been on Tetracycline for quite a long time. There are other options also like you said oral Isotretinoin, which gives very good result in patients with acne. But if the patient is on this medication, then it is advised to avoid pregnancy. At least there shoul...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.